# SDR UIEA2015052200284

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 88,279 hours, 16,957 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT & LIFT HANDLE SIGN DETACHED ON RT UPPER DECK DOOR.  REATTACHED EXIT & LIFT HANDLE ON RT UPPER DECK DOOR IAW SOPM 20-50-12.
